# SDR FDEA201402030238

- Difficulty date: February 3, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 39,604 hours, 36,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A53973318244
- Condition: Gouged
- Location: Fuselage
- Part time: 39,604 hours, 36,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME 60 CROSS FLOOR BEAM LOWER SUPPORT ANGLE WITH TWO EACH DEEP GOUGES AT ABOUT Y 1470 LOCATION.  REMOVED THE DAMAGE ANGLE PER A300-600 SRM51-40-21.  MADE THE PART PER ATTACHED ADFS(DWG:A53973318)  INSTALLED THE NEW PART PER A300-600 SRM51-40-21.
